# SDR CALA2020121401369

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 71,042 hours, 25,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 9760918 FOR LAV PAN CORROSION.   ACCOMPLISH A PERMANENT REPAIR, PER PART 3 OF ECRA 5331-02688 ON OR BEFORE 11-DECEMBER-2022.  PLANNING TO CONTACT ENGINEERING AFTER 11-AUGUST-2022 BUT BEFORE 11-SEPTEMBER-2022 FOR PERMANENT REPAIR.
